Alert archive / Alabama / River Flood Warnings in 2020
River Flood Warning 65, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Mar 4, 2020, 3:15 PM CST for Bibb County, Dallas County, Perry County, Alabama. It took effect at Mar 5, 2020, 3:09 AM CST. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2020, 3:15 PM CST (21:15 UTC)
- In effect from
- Mar 5, 2020, 3:09 AM CST
- Expired
- Mar 6, 2020, 7:45 PM CST
- In force
- 41 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bibb County, AL, Dallas County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 38 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cahaba River at Centreville (CKLA1). The gauge peaked at 28.02 ft at Mar 5, 2020, 1:00 PM CST.
- Action stage
- 23 ft
- Minor stage
- 23 ft
- Moderate stage
- 36 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02424000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
564
WGUS44 KBMX 042115
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
315 PM CST Wed Mar 4 2020
...The National Weather Service in Birmingham AL has issued a Flood
Warning for the following rivers in Alabama...
Cahaba River At Centreville Affecting Bibb...Dallas and Perry
Counties.
.Heavy rainfall the past few days, combined with the additional rainfall forecast the next 48 hours, will produce rises on the Tombigbee River at Demopolis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning...or sooner if
conditions warrant.
&&
ALC007-047-105-050914-
/O.NEW.KBMX.FL.W.0065.200305T1446Z-200306T2200Z/
/CKLA1.1.ER.200305T1446Z.200306T0000Z.200306T1000Z.NO/
315 PM CST Wed Mar 4 2020
The National Weather Service in Birmingham AL has issued a
* Flood Warning for
the Cahaba River At Centreville.
* from Thursday morning to Friday afternoon...or until the warning is
cancelled.
* At 2:15 PM Wednesday The stage Was 16.9 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 24.2 feet by tomorrow evening . The river will fall
below flood stage by early Friday morning.
* Impact...At 23.0 feet...Pasture lands begin to flood in the
Centreville area.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$6 follow-up statements
883
WGUS84 KBMX 050116
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
716 PM CST Wed Mar 4 2020
...The flood warning continues for the Cahaba River At Centreville...
Recent rainfall combined with additional rainfall through Thursday
will result in the river point reaching minor flood stage as water
levels continue to climb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning, or sooner if
conditions warrant.
&&
ALC007-047-105-051315-
/O.EXT.KBMX.FL.W.0065.200305T1145Z-200307T0712Z/
/CKLA1.1.ER.200305T1145Z.200306T0000Z.200306T1912Z.NO/
716 PM CST Wed Mar 4 2020
...Flood Warning extended until late Friday night...The Flood Warning
continues for
The Cahaba River At Centreville.
* from late tonight to late Friday night...or until the Warning is
cancelled.
* AT 6:15 PM Wednesday the stage was 18.1 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...Rise above flood stage by early Thursday and crest near
26.9 feet by tomorrow evening. The river will fall
below flood stage by early Friday afternoon.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$099
WGUS84 KBMX 050914
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
314 AM CST Thu Mar 5 2020
...The flood warning continues for the Cahaba River At Centreville...
Recent heavy rainfall is producing rises on the Cahaba River at
Centreville and a flood warning remains in effect through Saturday
morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued late this morning...or sooner if
conditions warrant.
&&
ALC007-047-105-052114-
/O.EXT.KBMX.FL.W.0065.200305T0909Z-200307T1453Z/
/CKLA1.1.ER.200305T0838Z.200306T0000Z.200307T0253Z.NO/
314 AM CST Thu Mar 5 2020
...Flood Warning extended until Saturday morning...The Flood Warning
continues for
The Cahaba River At Centreville.
* from early this morning to Saturday morning...or until the Warning
is cancelled.
* AT 2:15 AM Thursday the stage was 22.7 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...Rise above flood stage by after midnight this morning
and continue to rise to near 29.5 feet by this evening. The river
will fall below flood stage by early Saturday morning.
* Impact...At 30.0 feet...Considerable flooding of farm and pasture
lands in the area occurs...and cattle may need to be moved to
higher ground.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$976
WGUS84 KBMX 051506
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
906 AM CST Thu Mar 5 2020
...The flood warning continues for the Cahaba River At
Centreville...Suttle...and Marion Junction.
.Heavy rainfall this week is continuing to produce rises along the
Cahaba River...and flood warnings remain in effect along much of the
Cahaba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC007-073-117-060305-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/CHGA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
906 AM CST Thu Mar 5 2020
Forecast information for
Cahaba River Near Cahaba Heights.
* AT 8:30 AM Thursday the stage was 8.8 feet.
* Flood stage is 14 feet.
* Forecast...The river will rise to near 13.9 feet Friday
afternoon and then begin to fall.
* Impact...At 14.0 feet...Minor flooding occurs in the Cahaba Heights
area.
&&
LAT...LON 3341 8673 3337 8677 3333 8684 3335 8684
3340 8677 3342 8674
$$
ALC007-047-105-060305-
/O.EXT.KBMX.FL.W.0065.000000T0000Z-200307T1545Z/
/CKLA1.1.ER.200305T0834Z.200306T0000Z.200307T0345Z.NO/
906 AM CST Thu Mar 5 2020
...Flood Warning extended until Saturday morning...
The Flood Warning continues for
The Cahaba River At Centreville.
* until Saturday morning...or until the Warning is cancelled.
* AT 8:15 AM Thursday the stage was 26.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23 feet.
* Forecast...The river will continue rising to near 28.9 feet by this
evening. The river will fall below flood stage late Friday evening.
* Impact...At 30 feet...Considerable flooding of farm and pasture
lands in the area occurs...and cattle may need to be moved to
higher ground. At 23 feet...Pasture lands begin to flood in the
Centreville area.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$
ALC047-105-060305-
/O.EXT.KBMX.FL.W.0068.200307T0712Z-200309T2348Z/
/SUTA1.1.ER.200307T0712Z.200308T0600Z.200309T1148Z.NO/
906 AM CST Thu Mar 5 2020
...Flood Warning extended until Monday evening...
The Flood Warning continues for
The Cahaba River Near Suttle.
* from late Friday night to Monday evening...or until the Warning is
cancelled.
* AT 8:00 AM Thursday the stage was 27.9 feet.
* Minor flooding is forecast.
* Flood stage is 32 feet.
* Forecast...Rise above flood stage by early Saturday morning and
continue to rise to near 36.5 feet by early Sunday morning. The
river will fall below flood stage by Monday morning.
* Impact...At 32 feet...Flooding of pasture lands and low-lying
agricultural lands occurs in the Suttle area.
&&
LAT...LON 3281 8719 3272 8721 3248 8715 3248 8722
3271 8729 3281 8728
$$
ALC047-105-060305-
/O.EXT.KBMX.FL.W.0069.200307T2130Z-200309T2130Z/
/MNJA1.1.ER.200307T2130Z.200308T1100Z.200309T0930Z.NO/
906 AM CST Thu Mar 5 2020
...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
The Cahaba River At Marion Junction.
* from Saturday afternoon to Monday afternoon...or until the Warning
is cancelled.
* AT 8:00 AM Thursday the stage was 27.8 feet.
* Minor flooding is forecast.
* Flood stage is 36 feet.
* Forecast...Rise above flood stage by Saturday afternoon and
continue to rise to near 37.1 feet by Sunday morning. The river
will fall below flood stage by early Monday morning.
* Impact...At 36 feet...Flooding is confined mainly to farm and
pasture lands in the area.
&&
LAT...LON 3249 8715 3236 8710 3231 8715 3249 8721
$$394
WGUS84 KBMX 060129
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
729 PM CST Thu Mar 5 2020
...The flood warning continues for the Cahaba River At
Centreville...Suttle...and Marion Junction...
.Heavy rainfall this week is continuing to produce rises along the
Cahaba River...and flood warnings remain in effect along much of the
Cahaba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC007-047-105-061329-
/O.EXT.KBMX.FL.W.0065.000000T0000Z-200307T0817Z/
/CKLA1.1.ER.200305T0834Z.200305T2015Z.200306T2017Z.NO/
729 PM CST Thu Mar 5 2020
The Flood Warning continues for
The Cahaba River At Centreville.
* until late Friday night...or until the Warning is cancelled.
* AT 7:15 PM Thursday the stage was 27.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow early afternoon .
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$
ALC047-105-061329-
/O.EXT.KBMX.FL.W.0068.200307T0642Z-200309T1530Z/
/SUTA1.1.ER.200307T0642Z.200308T0600Z.200309T0330Z.NO/
729 PM CST Thu Mar 5 2020
The Flood Warning continues for
The Cahaba River Near Suttle.
* from late Friday night to Monday morning...or until the Warning is
cancelled.
* AT 7:00 PM Thursday the stage was 30.9 feet.
* Minor flooding is forecast.
* Flood stage is 32.0 feet.
* Forecast...Rise above flood stage by early Saturday morning and
continue to rise to near 36.0 feet by early Sunday morning. The
river will fall below flood stage by Sunday night.
&&
LAT...LON 3281 8719 3272 8721 3248 8715 3248 8722
3271 8729 3281 8728
$$
ALC047-105-061329-
/O.EXT.KBMX.FL.W.0069.200308T0142Z-200309T1100Z/
/MNJA1.1.ER.200308T0142Z.200308T1100Z.200308T2300Z.NO/
729 PM CST Thu Mar 5 2020
The Flood Warning continues for
The Cahaba River At Marion Junction.
* from Saturday evening to Monday morning...or until the Warning is
cancelled.
* AT 7:00 PM Thursday the stage was 30.8 feet.
* Minor flooding is forecast.
* Flood stage is 36.0 feet.
* Forecast...Rise above flood stage by Saturday evening and continue
to rise to near 36.7 feet by Sunday morning. The river will fall
below flood stage by Sunday evening.
* Impact...At 36.0 feet...Flooding is confined mainly to farm and
pasture lands in the area.
&&
LAT...LON 3249 8715 3236 8710 3231 8715 3249 8721
$$365
WGUS84 KBMX 061401
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
801 AM CST Fri Mar 6 2020
...The flood warning continues for the Cahaba River At
Centreville...Suttle...and Marion Junction...
.Rises continue along much of the Cahaba River following recent
heavy rainfall...and flood warnings for minor flooding along much of
the river remain in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC007-047-105-070201-
/O.EXT.KBMX.FL.W.0065.000000T0000Z-200307T0730Z/
/CKLA1.1.ER.200305T0834Z.200305T2015Z.200306T1930Z.NO/
801 AM CST Fri Mar 6 2020
The Flood Warning continues for
The Cahaba River At Centreville.
* until late tonight...or until the Warning is cancelled.
* AT 7:15 AM Friday the stage was 25.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon...and then fall the next few days.
* Impact...At 23 feet...Pasture lands begin to flood in the
Centreville area.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$
ALC047-105-070201-
/O.EXT.KBMX.FL.W.0068.200306T1356Z-200309T1517Z/
/SUTA1.1.ER.200306T0812Z.200308T0600Z.200309T0317Z.NO/
801 AM CST Fri Mar 6 2020
...Flood Warning extended until Monday morning...
The Flood Warning continues for
The Cahaba River Near Suttle.
* from this morning to Monday morning...or until the Warning is
cancelled.
* AT 7:00 AM Friday the stage was 32.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 32 feet.
* Forecast...The river will continue rising to near 36.6 feet by
early Sunday morning. The river will fall below flood stage Sunday
night.
* Impact...At 32 feet...Flooding of pasture lands and low-lying
agricultural lands occurs in the Suttle area.
&&
LAT...LON 3281 8719 3272 8721 3248 8715 3248 8722
3271 8729 3281 8728
$$
ALC047-105-070201-
/O.EXT.KBMX.FL.W.0069.200307T2248Z-200309T1318Z/
/MNJA1.1.ER.200307T2248Z.200308T1100Z.200309T0118Z.NO/
801 AM CST Fri Mar 6 2020
...Flood Warning extended until Monday morning...
The Flood Warning continues for
The Cahaba River At Marion Junction.
* from Saturday afternoon to Monday morning...or until the Warning is
cancelled.
* AT 7:00 AM Friday the stage was 32.9 feet.
* Minor flooding is forecast.
* Flood stage is 36 feet.
* Forecast...Rise above flood stage by Saturday afternoon and
continue to rise to near 36.9 feet by early Sunday afternoon. The
river will fall below flood stage by Sunday evening.
* Impact...At 36 feet...Flooding is confined mainly to farm and
pasture lands in the area.
&&
LAT...LON 3249 8715 3236 8710 3231 8715 3249 8721
$$945
WGUS84 KBMX 070145
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
745 PM CST Fri Mar 6 2020
...The flood warning is cancelled for the Cahaba River At
Centreville...
.River levels have fallen below flood stage on the Cahaba River at
Centreville. The flood warning has been cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
This is the final statement.
&&
ALC007-047-105-070215-
/O.CAN.KBMX.FL.W.0065.000000T0000Z-200307T0730Z/
/CKLA1.1.ER.200305T0834Z.200305T2015Z.200306T1930Z.NO/
745 PM CST Fri Mar 6 2020
The Flood Warning is cancelled for
The Cahaba River At Centreville.
* AT 7:15 PM Friday the stage was 21.3 feet.
* Fell below flood stage at 1:30 PM Friday.
* Flood stage is 23.0 feet.
* Forecast...The river will continue to fall to 10.8 feet by Sunday
morning.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Mar 4, 11:55 AM CST, 3 hours 20 minutes earlier.
Area forecast discussion, Mar 4, 11:55 AM CST, 3 hours 20 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1155 AM CST Wed Mar 4 2020 .UPDATE... For 18Z Aviation. && .SHORT TERM... /Updated at 0300 AM CST Wed Mar 04 2020/ Through Thursday. The main word with this period will be wet. Currently a frontal boundary is draped across the southern sections of Alabama and will begin to lift this morning, only to sag southward again this afternoon. At the same time a surface low is going to meander along the coast through the day as it slides east. A trough extends north of the low and will help pump moisture into the region through the day and into the evening. As the system gets closer there is enough lift in airmass to get some elevated thunderstorms generated. These storms will have the possibility of strong winds and potentially large hail. We are going to go with a slight risk of severe storms through 10 am this morning. There still could be a few strong storms after that but really feel as though the severe threat will have moved east of the area. As the severe threat ends the flooding threat increases from south to north. With abundant moisture PWATS are around 1.50 to 2 inches so rainfall will be abundant with the stronger storms and any potential training across the area. Biggest concern still remains the southern half of the area and will continue with the flash flood watch as is. Rainfall totals in the south will be between 2 and 4 inches with locally higher totals, especially along and south of the US 80/I-85 corridor. Rainfall will finally begin to slack off Thursday morning as the main low pressure system slides to our east. 16 .LONG TERM... /Updated at 0300 AM CST Wed Mar 04 2020/ Thursday night through Tuesday. Dry weather will finally return Thursday night as the current storm system moves east of the Carolinas. Temperatures on Friday will be mild, but a deep trough over the eastern CONUS will produce breezy conditions as high pressure moves in from the northwest. Cold advection will arrive Friday evening, and widespread lower to mid 30s are expected for Saturday morning as northerly winds become lighter. Dry conditions, with cool nights and mild afternoons, will continue for the weekend as high pressures slowly shifts eastward toward the Carolinas. On Monday, a shortwave moving toward the Mississippi Valley will induce southerly low-level flow and also provide adequate lift for showers during the afternoon and into the overnight. Thought the shortwave will move east of the area on Tuesday, some showers could linger as southerly flow continues ahead of a decaying cold front. 87/Grantham && .AVIATION... 18Z TAF Discussion. Widespread showers and a few thunderstorms will continue across the area thru the entire forecast period. Moist southwest flow aloft is overrunning weak northeast low level flow, and creating widespread lift for shower activity. Weaker lift thru 03z will produce mostly vsbys in the 3-5 mile range, but stronger forcing will arrive between 03z and 09z as the main upper level short wave trof approaches. This will produce areas of heavy rainfall and elevated thunderstorms, with vsbys blo 3 miles in rain and fog. A sfc low will develop along the Gulf coast and track into southern Georgia by 18z Thursday. Light and variable sfc winds will become northeast at 10-15 kts between 00z and 03z. Widespread IFR cigs will also develop after 00z and last thru the period. The tstm activity will decrease after 12z and the main forcing lifts out of the area. 58/rose && .FIRE WEATHER... A wet pattern will continue through Thursday morning with widespread rainfall amounts of 1 to 4 inches. Drier and cooler conditions return for Friday through the weekend. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 59 47 56 39 58 / 80 100 100 0 0 Anniston 58 49 57 39 59 / 90 100 100 0 0 Birmingham 60 49 59 41 60 / 90 100 90 0 0 Tuscaloosa 60 51 62 42 62 / 100 100 90 0 0 Calera 59 49 58 41 61 / 100 100 90 0 0 Auburn 58 51 56 42 61 / 100 100 100 10 0 Montgomery 62 54 61 44 64 / 100 100 90 0 0 Troy 64 54 62 44 64 / 100 100 90 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch through Thursday morning for the following counties: Autauga...Barbour...Bibb...Bullock...Calhoun... Chambers...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore... Greene...Hale...Jefferson...Lee...Lowndes...Macon...Marengo... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa. &&
Hazardous weather outlook, Mar 4, 12:34 PM CST, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1234 PM CST Wed Mar 4 2020 ALZ011>015-017>050-052145- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1234 PM CST Wed Mar 4 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...This Afternoon and Tonight. Periods of moderate to heavy rainfall could cause lead to flooding, especially for areas along and south of Interstate 20. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Due to recent periods of heavy rainfall, rises are expected along area rivers. Please refer to the latest river statements for details. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through tonight.
In the hours before
Special weather statement, Mar 4, 1:28 PM CST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
128 PM CST Wed Mar 4 2020
ALZ040-042000-
Dallas AL-
128 PM CST Wed Mar 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS COUNTY UNTIL 200
PM CST...
At 127 PM CST, Doppler radar was tracking a strong thunderstorm near
Orrville, or 9 miles west of Selma, moving east at 55 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Selma, Selmont-West Selmont, Orrville, Gardner Island, Tyler, Old
Cahaba Park, Memorial Stadium, Burnsville, Dallas County Horse Arena,
Potter Station, Skyharbor Airport, Whites Bluff, Hazen, Craig Field
Aiport, Selma Drag Strip, Edmund Pettus Bridge and Selma University.
LAT...LON 3226 8726 3248 8726 3250 8688 3248 8689
3246 8686 3244 8687 3243 8683 3242 8685
3241 8685 3238 8682 3234 8682 3233 8685
3231 8685 3230 8683 3228 8686
TIME...MOT...LOC 1927Z 260DEG 46KT 3237 8718
89^GSatterwhiteSpecial weather statement, Mar 4, 1:40 PM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
140 PM CST Wed Mar 4 2020
ALZ041-042-042015-
Autauga AL-Lowndes AL-
140 PM CST Wed Mar 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN AUTAUGA AND NORTHERN
LOWNDES COUNTIES UNTIL 215 PM CST...
At 140 PM CST, Doppler radar was tracking a strong thunderstorm over
Selmont-West Selmont, moving east at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Prattville, Autaugaville, White Hall, Lowndesboro, Benton, Booth,
Mulberry, Autauga County Airport, Manack and Robert F. Henry Lock And
Dam.
LAT...LON 3227 8686 3230 8683 3231 8685 3233 8685
3234 8681 3236 8681 3241 8685 3243 8683
3244 8687 3246 8686 3250 8688 3253 8645
3240 8645 3241 8646 3238 8646 3236 8649
3234 8650 3233 8647 3229 8649
TIME...MOT...LOC 1940Z 265DEG 45KT 3237 8700
89^GSatterwhiteSpecial weather statement, Mar 4, 2:14 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Birmingham AL
214 PM CST Wed Mar 4 2020
ALZ041-043-044-042100-
Autauga AL-Montgomery AL-Elmore AL-
214 PM CST Wed Mar 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUTAUGA...SOUTHERN
ELMORE AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 300 PM CST...
At 214 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Booth to near Autauga County Airport.
Movement was east at 55 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Northern Montgomery, Prattville, Millbrook, Wetumpka, Elmore,
Coosada, Eclectic, Hunter, Montgomery Zoo, Boylston, Bob Woodruff
Lake, Autauga County Airport, Emerald Mountain, Maxwell Air Force
Base, Blue Ridge, Lagoon Park, Gunter Air Force Base, Claud, Wetumpka
Municipal Airport and Ware.
LAT...LON 3253 8653 3263 8594 3245 8592 3245 8593
3244 8596 3245 8598 3244 8598 3245 8599
3245 8600 3243 8599 3236 8653
TIME...MOT...LOC 2014Z 262DEG 47KT 3255 8649 3237 8649
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 10:19 PM CST | Dense Fog Advisory | BMX | Autauga, Bibb, Bullock, Chambers, Chilton, Clay and 17 more | 6 hr |
| Mar 4, 2:33 AM CST | Severe Thunderstorm Warning | BMX | Greene, Sumter | 57 min |
| Mar 4, 3:49 AM CST | Special Weather Statement | BMX | Perry | 41 min |
| Mar 4, 4:20 AM CST | Severe Thunderstorm Warning | BMX | Sumter | 40 min |
| Mar 4, 5:32 AM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 58 min |
| Mar 4, 6:19 AM CST | Special Weather Statement | BMX | Lowndes | 41 min |
| Mar 4, 6:23 AM CST | Special Weather Statement | BMX | Bullock | 52 min |
| Mar 4, 6:42 AM CST | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 48 min |
| Mar 4, 6:52 AM CST | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 38 min |
| Mar 4, 7:27 AM CST | Severe Thunderstorm Warning | BMX | Barbour | 26 min |
| Mar 4, 8:49 AM CST | River Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 6 days |
| Mar 4, 9:04 AM CST | River Flood Warning | BMX | Montgomery | 71 hr |
| Mar 4, 9:39 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 7 days |
| Mar 4, 1:28 PM CST | Special Weather Statement | BMX | Dallas | 32 min |
| Mar 4, 1:40 PM CST | Special Weather Statement | BMX | Autauga | 35 min |
| Mar 4, 2:14 PM CST | Special Weather Statement | BMX | Elmore | 46 min |
| Mar 4, 3:08 PM CST | Areal Flood Advisory | BMX | Montgomery | 3 hr |
| Mar 4, 3:38 PM CST | River Flood Warning | BMX | Autauga, Dallas, Lowndes | 6 days |
| Mar 4, 3:38 PM CST | River Flood Warning | BMX | Dallas | 7 days |
| Mar 4, 4:00 PM CST | Areal Flood Advisory | BMX | Bullock, Macon, Montgomery, Pike | 3 hr |
Nearby
River Flood Warnings in Alabama, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.